# SDR UALA2011072203738

- Difficulty date: July 21, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 53,310 hours, 19,810 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128206
- Part serial: 5
- Condition: Faulted
- Location: Nr 2 Elac
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ELAC2 AND ELEVATOR SERVO FAULT DISPLAYED.  ATTEMPTED RESET, NO HELP.  REPLACED ELAC 2.  CHECKS NORMAL IAW AMM.  AC REMAINS IN CAT III.
